Generalized L-splines and the multi-point boundary value problem [Abstract of thesis]

Carmen Simerská

Commentationes Mathematicae Universitatis Carolinae (1988)

  • Volume: 029, Issue: 1, page 197-197
  • ISSN: 0010-2628

How to cite

top

Simerská, Carmen. "Generalized L-splines and the multi-point boundary value problem [Abstract of thesis]." Commentationes Mathematicae Universitatis Carolinae 029.1 (1988): 197-197. <http://eudml.org/doc/17611>.

@article{Simerská1988,
author = {Simerská, Carmen},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {convergence; L-splines; spline interpolation},
language = {eng},
number = {1},
pages = {197-197},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Generalized L-splines and the multi-point boundary value problem [Abstract of thesis]},
url = {http://eudml.org/doc/17611},
volume = {029},
year = {1988},
}

TY - JOUR
AU - Simerská, Carmen
TI - Generalized L-splines and the multi-point boundary value problem [Abstract of thesis]
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1988
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 029
IS - 1
SP - 197
EP - 197
LA - eng
KW - convergence; L-splines; spline interpolation
UR - http://eudml.org/doc/17611
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.